Trembling of the hands effect of Fluoxetine

We have 572 consumer reports for Fluoxetine. Trembling of the hands effect occurred in 1%.

Patients statistics on Trembling of the hands side effect for Fluoxetine

Female
Male

Average weight in Lbs
155.06
0

Average height in Ft
5′ 6″
0

Average age
42
0

Fluoxetine Circle Diagram 6 consumers of 572 reported about Trembling of the hands

  1. Betty K. McElveen says:
    4.0 rating

    Fluoxetine for Depression

    Tavor I take only in an emergency! (I have tabs 2.0 and take 1-6 mg) In the beginning I felt so bad that I took it every day for about 2 weeks. Side effects I have just noticed that the next day, my hands were trembling. The tablets work wonders. However, I know they are addictive, so I do not want to recommend these tablets to anyone. I can handle the pills and always be aware that they are addictive. Therefore, I only take them in an emergency. I had now 2 weeks or longer, no in the house and that was easy. You should always pay attention to yourself during such applications! I take fluoxetine for half a year. (In the first few weeks I took 10 mg, meanwhile 20 mg) The first 2-3 weeks I had, after the morning intake, severe nausea and no more hunger throughout the day. I have increased, but the reason was not the tablets! What I notice today is that I sweat a lot through the pills. Especially in places that always sweat sweaty anyway, so the face. Nowhere else have I dared to go, it was so bad. Now I always take the pills in the evening, because usually I sweat extremely hard the first hours after taking them. Whether fluoxetine really helps me I’m not sure. I notice that I’m on speed, if I increase the intake times. Urge to move, wriggle, teeth bite on each other. Therefore, I leave it at the 20 mg. I also noticed that I talk more with other people. Especially with strangers. Partially without dot and comma, without thinking too much. I’m usually very calm.

  2. Della D. Hoffmann says:
    5.0 rating

    Fluoxetine for Fatigue; Social phobia; Drive disorders; Depression

    So .. now I’m here again after the first experience of Sertralin a year ago. with bad experiences of 50mg, and now Flu. Am a relatively resistant Mdikamenten person, at least as far as the chemical matters. But my anxiety disorder was really strong, so I said to my psychologist (doctor) that I want to try it again, perhaps to make it with a long-term medication and hopefully tolerate! Anyway, I’ve tried Friday with 10mg, I’ve also tolerated well, I was a little sick but otherwise everything is clear .. on Saturday also 10mg, and then everything became stronger, the appetite was weniegr, I was sick all day. Every now and then and I could not foresee it. Moderate abdominal pain and bowel movement was okey. In general, everything affects my gastrointestinal tract. It’s just my weak point .. Luckily I was not fortunately! I should be up to 20 mg on Sunday. Anyway, I am someone who often and a lot of information, also what and how I take something and am usually the follower of natural things. I also have St. John’s wort and Vitango and Gastrovegetalin (for the stomach (intestine) also helped a while .. because of the balm) I talked with her about what could help or what would be appropriate. Also, I told her that I really had some years with her and she would have to know me and could slowly know what ev could fit. Well, there I was with Fl. arrived now – in the description was nothing of help with a nuisance. In addition, I still have medium Depr. it always fluctuates .. well, – I thought I give the means and me the chance .. you do not know if it helps. Despite the Rezzesionen and also other information .. I was not so open-minded, I tried abr. On Sundays I took 20mg and it was too much for my slim body. Either too fast high doses or generally too much! I was bad all day, and even after the meal – my mood was paralyzed, I felt nothing, felt like locked up, no impulses .. was just all shit .. In good German. in the description are the side effects, etc., but they are really shitty, unfortunately I can not continue this way and I do not want it. Nothing at all … At night it was the worst because I suddenly had tremors and my thoughts raced. I did not know if I had a panic attack because I never have that. and do not know that .. Palpitations, racing of the thoughts, trembling and also the hands. I then swore to sell that. And to hope that the aftereffects and weaning symptoms spare me … ^^ Among other things, I was suddenly very forgetful, gasped in a day almost everything, even that I was previously on the toilet. I find no more merry, as I am, among other things, a concentrated human being. In forums, I have investigated whether it would be OK to sell the tablets and NOT sneaking out .. Now I have set off for Monday and I felt better, the feelings came back, etc. on Monday I was auhc better overall, even if the Feelings of anxiety, etc came back, even sad feelings came back and somehow feel like something .. Today (Tuesday), I’m not so sure if the withdrawal symptoms are, but it may be, because I still have BAuchweh .. and I feel bad. Could also be due to my irritable stomach – etc. Let’s hope it does not come from the tablets. I will give the AD another chance … but if the side effects are too big..or you lose feelings .. or notice, NO, without it is better .. test something else. It’s your body … It’s hard, but I think .. you can make it out .. By the way, Prozec .. was NOT allowed twice in Germany, because of the side effects, the suicidal risk and the aggression .. where I think .. that must already mean something … So .. considered, rethink .. evaluates .. or seeks a good psychiatrist .. thinks.

  3. Sylvia J. Natal says:
    4.5 rating

    Fluoxetine for Depression

    I’ve been taking fluoxetine for almost a year against my moderate depression. At first I took 20 mg, I think for three weeks. Since I did not feel it, I increased to 40 mg. At this dosage, I felt more stable for another two weeks at times, but my mood fluctuated throughout the day. My doctor said that said that the drug was right for me, but the dosage was still too low. I increased to 60 mg. After about 10 days, I had a few days extremely good mood, but that put down relatively quickly. My mood stabilized. I became less sensitive and became more aware of things. Although I did not do more than before, but no longer accused me of this inaction. The drug was not euphoric (only the first few days), but built a kind of protective barrier around me, made me more relaxed. My mild social phobia became weaker. After three months, I reduced to 50 mg to find the lowest dose for me. It worked. Now, after almost a year, the effect seems to be weakening. I cry more often without a real trigger, am again easier to unsettle and often just want to pull the blanket over my head. I am not as depressed as I was before starting fluoxetine, but often distressed, self-doubting, impotent (I would reproach myself), irritable and sensitive. I will now increase to 60 mg again. Side effects: From 60 mg, I was much less hungry and also decreased. Now, with 50 mg, I have gained a few pounds. I’m not sure if that’s because of the drug;) I feel dizzy at times, especially when I’m getting up or something. I am often shaky and jittery. At first I had orgasmic disorders, but that has subsided after a few weeks. I have a headache more often than before. Also, my short-term memory does not seem to work so well anymore, I’m more bullish than before and forget halfway what I wanted. From time to time I had the feeling my heart would race. Since I do not know this differently from the depression and in general always slept a lot, I do not particularly like how much I sleep. But it’s probably 9-12 hours.